Home>People>Faculty

GAN Shaobo
Professor
gansb@pku.edu.cn
Phone :86-10-62756071
Office :14106E
http://www.math.pku.edu.cn/teachers/gansb/

Education


Ph. D, Peking University, 1997

M. S., Peking University, 1992

B. S., Tsinghua University, 1989 


Research Interests

Differentiable dynamical systems, topological dynamical systems and smooth ergodic theory.  (MathSciNet)

Selected Publications

  • Shaobo Gan; Dawei Yang; Morse-Smale systems and horseshoes for three dimensional singular flows. To appear in Annales scientifiques de l'ENS.
  • Yi Shi; Shaobo Gan; Lan Wen; On the singular-hyperbolicity of star flows. J. Mod. Dyn. 8 (2014), no. 2, 191--219.
  • Bonatti, Christian; Shaobo Gan;Lan Wen; On the existence of nontrivial homoclinic classes, Ergodic Theory and Dynamical Systems 27 (2007), 1473--1508.
  • Shaobo Gan; Lan Wen; Nonsingular star flows satisfy Axiom A and the no-cycle condition, Invent. Math., 164 (2006), no. 2, 279--315.
  • Ming Li; Shaobo Gan; Lan Wen; Robustly transitive singular sets via approach of an extended linear Poincaré flow, Discrete and Continuous Dynamical Systems - Series A 13 (2005), no. 2, 239-269.